# SDR CALA9800894

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK COMING FROM SCREW HOLE TO ACCESS CUTOUT IN RT ELEVATOR SKIN.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 55-20-03.
